# SDR IPXA2015103095335

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,284 hours, 6,959 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL MOUNTED EMERGENCY LIGHT AT ENTRANCE TO COCKPIT IS INOPERATIVE.  REPLACED DAMAGED WIRE 3351-3023, REF ESPM 20-44-11, WDM 33-51-06.  OPS NORMAL IAW AMM 33-51-00-0501.
